Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 22, NWS Milwaukee, WI

February 21, 2014

NWS Milwaukee, WI issued this small craft advisory at Feb 21, 2014, 9:02 PM CST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2014, 9:02 PM CST (03:02 UTC)
Expired
Feb 23, 2014, 2:59 AM CST
In force
30 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WHUS73 KMKX 220302
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 PM CST FRI FEB 21 2014

...BRISK WEST WINDS TO CONTINUE THIS WEEKEND...

.THE STRONG LOW THAT BROUGHT THE HIGH WINDS WILL REMAIN OVER
SOUTHERN CANADA THROUGH THE WEEKEND AND STILL BRING BRISK WEST
WINDS TO LAKE MICHIGAN. 

LMZ643>646-221115-
/O.EXP.KMKX.GL.W.0008.000000T0000Z-140222T0300Z/
/O.NEW.KMKX.SC.Y.0022.140222T0302Z-140223T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
902 PM CST FRI FEB 21 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY.
THE GALE WARNING HAS EXPIRED.

* WINDS: WEST 15 TO 25 KNOTS. 

* WAVES: WAVES IN GENERAL WILL BE 2 TO 4 FEET IN ICE FREE AREAS
  OVER THE OPEN WATERS. HOWEVER...THE BRISK WEST WINDS MAY CAUSE
  THE ICE TO BREAK UP MORE AND BECOME TRANSIENT IN NATURE ACROSS
  THE NEARSHORE WATERS. THIS WOULD RESULT IN HIGHER WAVE
  HEIGHTS...ESPECIALLY TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
5 follow-up statements
760 
WHUS73 KMKX 220941
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CST SAT FEB 22 2014

...BRISK WEST WINDS TO CONTINUE THIS WEEKEND...

.THE STRONG LOW THAT BROUGHT THE HIGH WINDS WILL REMAIN OVER
SOUTHERN CANADA THROUGH THE WEEKEND AND STILL BRING BRISK WEST
WINDS TO LAKE MICHIGAN. WIND GUSTS TO 25 KNOTS CAN BE EXPECTED AT
TIMES...WITH GUSTS TO 30 KNOTS TOWARDS SHEBOYGAN.

LMZ643>646-221745-
/O.CON.KMKX.SC.Y.0022.000000T0000Z-140223T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 AM CST SAT FEB 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AT TIMES
  TOWARDS SHEBOYGAN.

* WAVES: WAVES IN GENERAL WILL BE 1 TO 3 FEET IN ICE FREE AREAS
  WITH HIGHER WAVE HEIGHTS TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
987 
WHUS73 KMKX 221522
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
922 AM CST SAT FEB 22 2014

...BRISK WEST WINDS TO CONTINUE THIS WEEKEND...

.THE STRONG LOW THAT BROUGHT THE HIGH WINDS ON FRIDAY WILL REMAIN
OVER SOUTHERN CANADA THROUGH THE WEEKEND. THIS LOW WILL STILL
BRING BRISK WEST WINDS TO LAKE MICHIGAN. WIND GUSTS TO 25 KNOTS
CAN BE EXPECTED AT TIMES...WITH GUSTS TO 30 KNOTS TOWARDS
SHEBOYGAN.

LMZ643>646-222330-
/O.CON.KMKX.SC.Y.0022.000000T0000Z-140223T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
922 AM CST SAT FEB 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS: WEST 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS AT TIMES
  TOWARDS SHEBOYGAN.

* WAVES: WAVES IN GENERAL WILL BE 1 TO 3 FEET IN ICE FREE
  AREAS...WITH HIGHER WAVE HEIGHTS TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
555 
WHUS73 KMKX 222124
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
324 PM CST SAT FEB 22 2014

...BRISK WEST WINDS TO CONTINUE THIS WEEKEND...

.THE STRONG LOW THAT BROUGHT THE HIGH WINDS ON FRIDAY WILL REMAIN
OVER SOUTHERN CANADA THROUGH THE WEEKEND. THIS LOW WILL STILL
BRING BRISK WEST WINDS TO LAKE MICHIGAN TONIGHT. WIND GUSTS TO 25
KNOTS CAN BE EXPECTED AT TIMES. WINDS WILL DECREASE FOR A TIME ON
SUNDAY...BEFORE INCREASING AGAIN LATE SUNDAY AND SUNDAY NIGHT.

LMZ643>646-230530-
/O.CON.KMKX.SC.Y.0022.000000T0000Z-140223T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
324 PM CST SAT FEB 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS: WEST 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS SUNDAY
  MORNING. 

* WAVES: WAVES IN GENERAL WILL BE 1 TO 2 FEET IN ICE FREE
  AREAS...WITH 2 TO 4 FOOT WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
227 
WHUS73 KMKX 230313
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 PM CST SAT FEB 22 2014

...BRISK WEST WINDS TO CONTINUE THIS WEEKEND...

.THE STRONG LOW THAT BROUGHT THE HIGH WINDS ON FRIDAY WILL REMAIN
OVER SOUTHERN CANADA THROUGH THE WEEKEND. THIS LOW WILL STILL
BRING BRISK WEST WINDS TO LAKE MICHIGAN TONIGHT. WIND GUSTS TO
25 KNOTS CAN BE EXPECTED AT TIMES. THE SMALL CRAFT ADVISORY MAY
NEED TO BE EXTENDED THROUGH SUNDAY AND INTO MONDAY. 

LMZ643>646-231115-
/O.CON.KMKX.SC.Y.0022.000000T0000Z-140223T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
913 PM CST SAT FEB 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS: WEST 10 TO 20 KNOTS. WIND GUSTS TO 25 KNOTS. 

* WAVES: WAVES IN GENERAL WILL BE 1 TO 2 FEET IN ICE FREE 
  AREAS...WITH 2 TO 4 FOOT WAVES TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
517 
WHUS73 KMKX 230859
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
259 AM CST SUN FEB 23 2014

...WINDS HAVE DIMINISHED...

.WEST WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS.
HENCE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. WEST WINDS WILL
REMAIN AT 10 TO 20 KNOTS THROUGH THE MORNING WITH A FEW GUSTS TO
25 KNOTS IN ICE FREE AREAS. 

LMZ643>646-231000-
/O.CAN.KMKX.SC.Y.0022.000000T0000Z-140223T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
259 AM CST SUN FEB 23 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WEST WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS.
HENCE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. WEST WINDS WILL
REMAIN AT 10 TO 20 KNOTS THROUGH THE MORNING WITH A FEW GUSTS TO
25 KNOTS IN ICE FREE AREAS. 

$$
WWW.WEATHER.GOV/MKX

MBK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 21, 2:48 PM CST, 6 hours 14 minutes earlier.

Area forecast discussion, Feb 21, 2:48 PM CST, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
248 PM CST FRI FEB 21 2014

.SHORT TERM...

.TONIGHT AND SATURDAY...FORECAST CONFIDENCE IS HIGH.

STRONG LOW PRESSURE CONTINUES TO GRADUALLY PULL AWAY FROM THE REGION
THIS AFTERNOON. THE STRONG PRESSURE GRADIENT WILL CONTINUE TO
GRADUALLY WEAKEN INTO TONIGHT...ALLOWING FOR GUSTS TO WEAKEN AROUND
OR BELOW 39 KNOTS AT 21Z...AND TO AROUND 30 KNOTS BY 00Z SATURDAY.
THUS...WILL ALLOW THE WIND ADVISORY TO EXPIRE.

WINDS WILL REMAIN WESTERLY TONIGHT INTO SATURDAY...AS PRESSURE
GRADIENT REMAINS SOMEWHAT TIGHT WITH INFLUENCE OF CANADIAN HIGH
PRESSURE WELL TO THE NORTHWEST. CLOUDS WILL SHIFT NORTHEAST OUT OF
THE AREA BY SUNSET. AREAS OF LOW TO MID LEVEL CLOUDS WILL PASS BY
THE AREA JUST TO THE SOUTH AND SOUTHWEST OF THE AREA TONIGHT INTO
SATURDAY. THIS PERIOD SHOULD BE MOSTLY CLEAR.

COLDER AIR WILL CONTINUE TO POUR INTO THE AREA DURING THIS TIME.
LOWS TONIGHT SHOULD DROP INTO THE SINGLE DIGITS NORTHWEST TO TEENS
SOUTHEAST. HIGHS SATURDAY WILL BE IN THE 20S...HIGHER IN THE
SOUTHEAST.

.SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE...HIGH

THE MAIN POLAR JET EXTENDS ACROSS THE MID MISSISSIPPI AND OHIO
VALLEY AREA AT THE BASE OF THE BROAD UPPER CANADIAN TROUGH. 700 MB
DOWNWARD MOTION SATURDAY NIGHT BECOMES WEAK UPWARD DURING THE DAY
SUNDAY. 850/700 MB RELATIVE HUMIDITY IS LOW...ALTHOUGH SOME HIGHER
RH ACROSS THE UPPER GREAT LAKES GETS CLOSE TO THE FOND DU LAC AND
SHEBOYGAN AREA ON SUNDAY.

NOT MUCH CHANGE WITH THE SURFACE HIGH STILL RIDGING THROUGH THE
PLAINS TOWARDS THE MISSISSIPPI RIVER. SURFACE GRADIENT STILL WILL
SUPPORT ENOUGH WIND TO REDUCE WIND CHILLS TO NEAR 5 BELOW TO
10 BELOW SATURDAY NIGHT AND AROUND 5 ABOVE DURING THE DAY.

.SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE...HIGH

ONE SHORTWAVE MOVES INTO SOUTHEAST CANADA WHILE A SECOND
EXITS THE NORTHERN ROCKIES. 700 MB DOWNWARD MOTION BECOME WEAKLY
UPWARD OVER THE WEST MONDAY AFTERNOON. 700 MB RH INCREASES IN
AREAS WEST OF MADISON BY EVENING...BUT SATURATION IS STILL ALONG
AND WEST OF THE MISSISSIPPI RIVER ON THE NAM. THE GFS AND ECMWF
ARE FASTER AND BRINGS IN LIGHT SNOW TO MUCH OF SOUTHERN WISCONSIN
MONDAY AFTERNOON.

THE SURFACE WINDS FINALLY BECOME LIGHT AS THE SURFACE RIDGE BUILDS
INTO SOUTHERN WISCONSIN MONDAY AFTERNOON.

.LONG TERM...

.MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE HIGH

A MID/UPPER SHORTWAVE MOVES ACROSS WISCONSIN MONDAY NIGHT. THE 00Z
ECMWF IS A LITTLE SLOWER AND FARTHER NORTH. THEN A SECOND
SHORTWAVE MOVES ACROSS THE NORTHERN PLAINS AND APPROACHES THE
UPPER MISSISSIPPI VALLEY TUESDAY.

ANY LIGHT SNOW SHOULD END BY SUNRISE TUESDAY AS HIGH PRESSURE
BUILDS ACROSS THE EASTERN PLAINS TOWARDS THE UPPER MISSISSIPPI
VALLEY.

.WEDNESDAY...FORECAST CONFIDENCE...HIGH

THE LARGE MID/UPPER TROUGH CUTS OFF AND DROPS TO JUST NORTH OF
LAKE SUPERIOR.

THE LARGE RIDGE OF HIGH PRESSURE DROPS SOUTH ACROSS THE MIDDLE OF
THE U.S. THICKNESS VALUES DROP TO AROUND 490 TO 510 DECAMETERS

.WEDNESDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE...HIGH

BOTH THE 12Z GFS AND 00Z ECMWF BRING A SURFACE TROUGH ACROSS
SOUTHERN WISCONSIN WEDNESDAY NIGHT. MOISTURE IS LIMITED WITH ONLY
A FEW HUNDRETHS MAINLY ON THE GFS.

THEN THE COLD AIR GETS REINFORCED WITH RATHER BRISK NORTHWEST
WINDS THURSDAY. HIGH PRESSURE MOVES ACROSS WISCONSIN THURSDAY
NIGHT AND FRIDAY WITH VERY COLD TEMPERATURES THURSDAY NIGHT.

.AVIATION/00Z TAFS/...

SOUTHWEST TO WEST WINDS OF 22 TO 25 KNOTS...GUSTING TO 33 TO 38
KNOTS...WILL GRADUALLY SUBSIDE INTO EARLY TONIGHT ACROSS TAF SITES.
THIS IS IN RESPONSE TO STRONG LOW PRESSURE MOVING FURTHER AWAY FROM
THE REGION. STILL MAY SEE WESTERLY GUSTS TO AROUND 20 KNOTS AT TIMES
ON SATURDAY. MOSTLY CLEAR SKIES ARE EXPECTED TONIGHT AND SATURDAY.

&&

.MARINE...

THE GALE WARNING HAS BEEN EXTENDED UNTIL 03Z SATURDAY ACROSS THE
NEARSHORE WATERS OF LAKE MICHIGAN. STRONG PRESSURE GRADIENT WILL
SLOWLY WEAKEN TONIGHT. THIS WILL ALLOW FOR SOUTHWEST TO WEST GUSTS
OF 35 TO 40 KNOTS EARLY THIS EVENING TO WEAKEN TO AROUND 30 KNOTS BY
LATER THIS EVENING. HIGH WAVES OF 3 TO 5 FEET ARE EXPECTED IN ICE
FREE AREAS INTO THIS EVENING...BEFORE DIMINISHING LATER TONIGHT.

A SMALL CRAFT ADVISORY WILL BE NEEDED FOR AT TIME LATER TONIGHT FOR
GUSTY WEST WINDS TO 30 KNOTS. THE PRESSURE GRADIENT WILL REMAIN
FAIRLY TIGHT THROUGH THE WEEKEND...POSSIBLY ALLOWING FOR 25 KNOT
GUSTS TO OCCUR. A SMALL CRAFT ADVISORY MAY BE NEEDED AT TIMES OVER
THE WEEKEND.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR WIZ046-047-051-
     052-056>060-062>072.

LM...GALE WARNING UNTIL 9 PM CST THIS EVENING FOR LMZ643>646.

&&

TONIGHT/SATURDAY AND AVIATION/MARINE...WOOD
SATURDAY NIGHT THROUGH FRIDAY...HENTZ
Hazardous weather outlook, Feb 21, 2:54 PM CST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 PM CST FRI FEB 21 2014

WIZ046-047-051-052-056>060-062>072-222100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
254 PM CST FRI FEB 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

IT WILL TURN COLDER NEXT WEEK. WIND CHILLS WEDNESDAY NIGHT INTO
THURSDAY MORNING MAY DROP TO 20 TO 30 BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-222100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
254 PM CST FRI FEB 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT UNTIL 9 PM FOR STRONG WESTERLY WINDS
WINDS WILL DIMINISH DURING THE EVENING WITH A SMALL CRAFT
ADVISORY LIKELY ONCE THE GALE WARNING EXPIRES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

BRISK NORTHWEST WINDS WILL BE NEAR SMALL CRAFT ADVISORY CRITERIA
THROUGH SUNDAY.

NORTHWEST TO WEST WINDS MAY APPROACH GALE CRITERIA TUESDAY NIGHT
AND WEDNESDAY.

HENTZ
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Feb 21, 6:47 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
647 PM CST FRI FEB 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     NON-TSTM WND GST 2 NE EAST TROY          42.81N 88.37W
02/21/2014  M53.00 MPH       WALWORTH           WI   TRAINED SPOTTER

            FROM SOCIAL MEDIA RECORDED ON LOCAL WEATHER STATION.

&&

ET
Local storm report, Feb 21, 8:52 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 PM CST FRI FEB 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     NON-TSTM WND GST SHEBOYGAN C-MAN         43.75N 87.69W
02/20/2014  M56.00 MPH       SHEBOYGAN          WI   C-MAN STATION

            49 KNOT WIND GUST.

0715 PM     NON-TSTM WND GST MINERAL POINT AIRPORT   42.89N 90.23W
02/20/2014  M46.00 MPH       IOWA               WI   AWOS

            40 KNOT WIND GUST WITH SUSTAINED WINDS OF 28 KNOTS.

0745 PM     NON-TSTM WND GST JANESVILLE AIRPORT      42.62N 89.04W
02/20/2014  M46.00 MPH       ROCK               WI   AWOS

            WIND GUST OF 40 KNOTS WITH SUSTAINED WINDS OF 37 KNOTS OR
            43 MPH.

0815 PM     NON-TSTM WND GST WATERTOWN AIRPORT       43.17N 88.72W
02/20/2014  M44.00 MPH       JEFFERSON          WI   AWOS

            38 KNOT WIND GUST WITH SUSTAINED WINDS OF 28 KNOTS OR 32
            MPH.

0815 PM     NON-TSTM WND GST BURLINGTON AIRPORT      42.69N 88.30W
02/20/2014  M51.00 MPH       WALWORTH           WI   ASOS

            44 KNOT WIND GUST WITH SUSTAINED WINDS OF 28 KNOTS OR 32
            MPH.

0820 PM     NON-TSTM WND GST KENOSHA C-MAN           42.59N 87.81W
02/20/2014  M54.00 MPH       KENOSHA            WI   C-MAN STATION

            WIND GUST OF 47 KNOTS.

0835 PM     HIGH SUST WINDS  JUNEAU DODGE AIRPORT    43.43N 88.70W
02/20/2014  M31.00 MPH       DODGE              WI   AWOS

            HIGH SUSTAINED WINDS OF 27 KNOTS WITH A GUST TO 35 KNOTS.

0835 PM     NON-TSTM WND GST RACINE BATTEN AIRPORT   42.76N 87.81W
02/20/2014  M51.00 MPH       RACINE             WI   ASOS

            WIND GUST OF 44 KNOTS.

0839 PM     NON-TSTM WND GST KENOSHA                 42.58N 87.82W
02/20/2014  M54.00 MPH       KENOSHA            WI   ASOS

            47 KNOT WIND GUST.

0845 PM     NON-TSTM WND GST MILWAUKEE TIMMERMAN AIR 43.11N 88.03W
02/20/2014  M46.00 MPH       MILWAUKEE          WI   ASOS

            40 KNOT WIND GUST WITH SUSTAINED WINDS OF 27 KNOTS OR 31
            MPH.

0855 PM     NON-TSTM WND GST KENOSHA AIRPORT         42.60N 87.93W
02/20/2014  M52.00 MPH       KENOSHA            WI   ASOS

            45 KNOT WIND GUST.

0900 PM     NON-TSTM WND GST HORICON                 43.44N 88.64W
02/20/2014  M70.00 MPH       DODGE              WI   MESONET

            FROM RAWS.

0912 PM     NON-TSTM WND GST MADISON TRUAX AIRPORT   43.14N 89.33W
02/20/2014  M38.00 MPH       DANE               WI   ASOS

            SUSTAINED WIND OF 23 MPH

0943 PM     NON-TSTM WND GST SHEBOYGAN AIRPORT       43.77N 87.85W
02/20/2014  M45.00 MPH       SHEBOYGAN          WI   ASOS

            39 KNOT WIND GUST WITH SUSTAINED WINDS OF 31 KNOTS OR 36
            MPH.

0120 AM     NON-TSTM WND GST LONE ROCK AIRPORT       43.21N 90.19W
02/21/2014  M45.00 MPH       SAUK               WI   ASOS

            SUSTAINED WIND SPEED OF 32 MPH

0139 AM     NON-TSTM WND GST MONROE                  42.60N 89.64W
02/21/2014  M52.00 MPH       GREEN              WI   AWOS

            36 KNOT SUSTAINED WIND...OR 42 MPH.

0204 AM     NON-TSTM WND GST MILWAUKEE INTERNATIONAL 42.94N 87.90W
02/21/2014  M53.00 MPH       MILWAUKEE          WI   ASOS

            SUSTAINED WIND OF 37 MPH

0208 AM     NON-TSTM WND GST MILWAUKEE               43.03N 87.92W
02/21/2014  M47.00 MPH       MILWAUKEE          WI   ASOS

0215 AM     NON-TSTM WND GST WISCONSIN DELLS AIRPORT 43.52N 89.77W
02/21/2014  M44.00 MPH       SAUK               WI   AWOS

            SUSTAINED WIND AT 23 MPH

0234 AM     NON-TSTM WND GST RACINE                  42.73N 87.78W
02/21/2014  M45.00 MPH       RACINE             WI   ASOS

0243 AM     NON-TSTM WND GST KENOSHA                 42.58N 87.82W
02/21/2014  M46.00 MPH       KENOSHA            WI   ASOS

            SUSTAINED WIND OF 36 MPH

0255 AM     NON-TSTM WND GST JUNEAU                  43.41N 88.70W
02/21/2014  M46.00 MPH       DODGE              WI   AWOS

            SUSTAINED WIND OF 36 MPH

0255 AM     NON-TSTM WND GST MONROE                  42.60N 89.64W
02/21/2014  M44.00 MPH       GREEN              WI   AWOS

            SUSTAINED WIND OF 32 MPH.

0255 AM     NON-TSTM WND GST MINERAL POINT AIRPORT   42.89N 90.23W
02/21/2014  M43.00 MPH       IOWA               WI   AWOS

            SUSTAINED WIND OF 24 MPH

0255 AM     NON-TSTM WND GST JANESVILLE              42.68N 89.02W
02/21/2014  M45.00 MPH       ROCK               WI   AWOS

            SUSTAINED WIND OF 31 MPH

0325 AM     NON-TSTM WND GST MILWAUKEE               43.03N 87.92W
02/21/2014  M49.00 MPH       MILWAUKEE          WI   ASOS

0328 AM     NON-TSTM WND GST KENOSHA                 42.58N 87.82W
02/21/2014  M47.00 MPH       KENOSHA            WI   ASOS

0341 AM     NON-TSTM WND GST FOND DU LAC AIRPORT     43.77N 88.49W
02/21/2014  M48.00 MPH       FOND DU LAC        WI   ASOS

            SUSTAINED WIND OF 33 MPH

0347 AM     NON-TSTM WND GST SHEBOYGAN               43.75N 87.72W
02/21/2014  M47.00 MPH       SHEBOYGAN          WI   ASOS

0415 AM     NON-TSTM WND GST MONROE AIRPORT          42.62N 89.59W
02/21/2014  M53.00 MPH       GREEN              WI   AWOS

            SUSTAINED WIND OF 35 MPH

0524 AM     NON-TSTM WND GST RACINE BATTEN AIRPORT   42.76N 87.81W
02/21/2014  M50.00 MPH       RACINE             WI   ASOS

            SUSTAINED WIND OF 32 MPH

0637 AM     NON-TSTM WND GST KENOSHA AIRPORT         42.60N 87.93W
02/21/2014  M52.00 MPH       KENOSHA            WI   ASOS

            SUSTAINED WIND OF 41 MPH

0919 AM     NON-TSTM WND GST SHEBOYGAN AIRPORT       43.77N 87.85W
02/21/2014  M51.00 MPH       SHEBOYGAN          WI   ASOS

            SUSTAINED WIND OF 39 MPH

0945 AM     NON-TSTM WND GST JANESVILLE AIRPORT      42.62N 89.04W
02/21/2014  M46.00 MPH       ROCK               WI   AWOS

            SUSTAINED WIND OF 37 MPH

1150 AM     NON-TSTM WND GST 2 NE EAST TROY          42.81N 88.37W
02/21/2014  M53.00 MPH       WALWORTH           WI   TRAINED SPOTTER

            FROM SOCIAL MEDIA RECORDED ON LOCAL WEATHER STATION.

&&

ET

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.